MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 2968045
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that the patient with lumbar canal stenosis underwent anterior and posterior interbody fusion surgery, in which, cage, screws and rods were implanted at l4-5.Post-op, the patient underwent revision surgery due to migration of the cage inside the patient.In this surgery, the cage, screws and rods were explanted.The migrated cage was replaced with a new cage in this surgery.It was also reported that there was a possibility of infection in the patient due to this event.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CLYDESDALE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key6325063
Report Number1030489-2017-00295
Device Sequence Number694935
Product Code MAX
UDI-Device Identifier00613994485861
UDI-Public00613994485861
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P000058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2968045
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2017
Supplement Date Received by Manufacturer01/20/2017
Initial Report FDA Received Date02/13/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RODS, SCREWS
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight47